# SDR AALA20160224008

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751035
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STATION 400 - 420 UNDER LT TRANS ANGLE IS BENT & KINKED AT UPPER AFT CORNER.  REPLACED BAFFLE ASSEMBLY 143A7510-35, LT STATION 400 - 420 IAW SRM 51-10-02-0G & IAW AARD 53-00-01-6.  ACFT IN BASE MX.
